No CrossRef data available.
Article contents
The homology of groupnets
Published online by Cambridge University Press: 17 April 2009
Abstract
An abstract is not available for this content so a preview has been provided. As you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
![Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'](https://static-cambridge-org.ezproxyberklee.flo.org/content/id/urn%3Acambridge.org%3Aid%3Aarticle%3AS0004972700010522/resource/name/firstPage-S0004972700010522a.jpg)
- Type
- Abstracts of Australasian PhD theses
- Information
- Bulletin of the Australian Mathematical Society , Volume 17 , Issue 2 , October 1977 , pp. 301 - 303
- Copyright
- Copyright © Australian Mathematical Society 1977
References
[1]Bieri, Robert, “Mayer-Vietoris sequences for HNN-groups and homological duality”, Math. Z. 143 (1975), 123–130.CrossRefGoogle Scholar
[2]Bieri, R. and Eckmann, B., “Amalgamated free products of groups and homological duality”, Comment. Math. Helv. 49 (1974), 460–478.CrossRefGoogle Scholar
[3]Chiswell, I.M., “Exact sequences associated with a graph of groups”, J. Pure Appl. Algebra 8 (1976), 63–74.CrossRefGoogle Scholar
[4]Crowell, R.H. and Smythe, N., “The subgroup theorem for amalgamated free products, HNN-constructions and colimits”,Proc. Second Internat. Conf. Theory of Groups,Canberra1973, 241–280 (Lecture Notes in Mathematics, 372. Springer-Verlag, Berlin, Heidelberg, New York, 1974).CrossRefGoogle Scholar
[5]Higgins, Philip J., Notes on categories and groupoids (Van Nostrand Reinhold Mathematical Studies, 32. Van Nostrand, London, New York, Cincinnati, Toronto, Melbourne, 1971).Google Scholar
[6]Mitchell, Barry, “Rings with several objects”, Advances in Math. 8 (1972), 1–161.CrossRefGoogle Scholar
[7]Swan, Richard G., “Groups of cohomological dimension one”, J. Algebra 12 (1969), 585–610.CrossRefGoogle Scholar